# SDR RAIA201801220002

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 42,798 hours, 38,573 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 14143H6443
- Condition: Cracked
- Location: Cockpit
- Part time: 6,207 hours, 5,140 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD OUTER PLY SHATTERED. R & R F/O WINDSHIELD OPS CHECK GOOD.
